A convergence result for discreet steepest decent in weighted sobolev spaces
W. T. Mahavier
Abstract and Applied Analysis, 1997, vol. 2, 1-6
Abstract:
A convergence result is given for discrete descent based on Sobolev gradients arising from differential equations which may be expressed as quadratic forms. The argument is an extension of the result of David G. Luenberger on Euclidean descent and compliments the work of John W. Neuberger on Sobolev descent.
Date: 1997
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2/806903.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2/806903.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:806903
DOI: 10.1155/S1085337597000274
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().